# SDR SIMA20130228003

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 29,534 hours, 26,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3265 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN/CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN PAX DOOR & PERFORMED ADJUSTMENT TEST IAW EMB AMM 52-10-01 AND ETN # EM 52-029 DOOR MAX LOAD MEASURED 43 LBS IN LIMITS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
